# SDR I5PA2025092819305

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 68,057 hours, 18,589 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710128
- Part serial: 139643
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE.   REPLACED LEFT ENGINE FIRE LOOP PER AMM
